No products in the basket.
Benylin Chesty Coughs Non-Drowsy 150ml
Guaifenesin & Levomenthol
When you’re suffering from a deep, chesty cough, but still want to get on with your normal daily routine, Benylin Chesty Coughs Non-Drowsy works deep down to loosen phlegm, clear bronchial congestion, and make your cough more productive.
What the medicine is for
Benylin Chesty Coughs Non-Drowsy is a medicine which is used to help relieve chesty coughs. It contains Guaifenesin (an expectorant) to help loosen mucus (phlegm) from the lungs and make it easier to cough up, and Levomenthol to help you breathe more easily by easing congestion.
What the medicine looks like
Benylin Chesty Coughs Non-Drowsy is a clear red syrup, available in 150 ml and 300 ml glass bottles.
The medicine is for use in adults and children aged 12 years and over.
Deep penetrating relief
Ingredients in Benylin Chesty Coughs Non-Drowsy 150ml
The active ingredients in 5 ml of Benylin Chesty Coughs Non-Drowsy are: 100 mg Guaifenesin and 1.1 mg Levomenthol, Other ingredients are: Sucrose, Liquid Glucose, Ethanol, Glycerol, Sodium Citrate, Saccharin Sodium, Citric Acid Monohydrate, Sodium Benzoate (E211), Ponceau 4R (E124), Caramel (E150), Carbomer, Raspberry Essence, Natural Sweeteners Enhancer and Water
Where to store Benylin Chesty Coughs Non-Drowsy 150ml
Do not store this product above 30 C.
Store in the original container.
Do not use if bottle seal is broken when purchased.
Do not use your medicine after the date shown as an expiry date on the packaging.
Preperation and Usage
Before taking this medicine
This medicine is suitable for most people but a few people should not use it. If you are in any doubt, talk to your doctor or pharmacist.
How to take this medicine
Check the table below to see how much medicine to take.
For oral use only.
Do not use more than the stated dose shown.
Children under 12 years
This medicine is not recommended for children under 12 years old.
Adults and children aged 12 years and over
Age: Adults and children aged 12 years and over, Dose: Take Two 5 ml spoonfuls four times a day.
Do not take more than 4 doses in 24 hours.
If symptoms persist, talk to your doctor or pharmacist.
Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment.
Retain carton for full instructions
Safety Warnings for Benylin Chesty Coughs Non-Drowsy 150ml
Do not use this medicine…
If you have ever had a bad reaction to any of the ingredients.
For a child under 12 years of age.
If any of these apply to you, get advice from a doctor or pharmacist without using Benylin Chesty Coughs Non-Drowsy.
Talk to your doctor or pharmacist…
If you suffer from liver or kidney problems.
If you have been told by your doctor that you have an intolerance to some sugars.
If you have had a cough for a few weeks that may be caused by asthma, or a cough which brings up a lot of mucus (phlegm).
If you are taking alcohol.
If you are not sure about any of the medicines you are taking, show the bottle or pack to your pharmacist.
If any of these bullet points apply to you now or in the past, talk to a doctor or pharmacist.
If you are pregnant or breast-feeding
Ask your doctor or pharmacist for advice before taking this medicine if you are pregnant or breast-feeding.
Some of the ingredients can cause problems
This medicine contains sucrose and liquid glucose. If you have been told by your doctor that you have an intolerance to some sugars contact your doctor before taking this medicinal product. This contains 3.49 g glucose per 5 ml. Contains 1 g of sucrose per 5 ml. This should be taken into account in patients with diabetes mellitus.
This medicinal product contains 5 vol % ethanol (alcohol), i.e. up to 200 mg per 5 ml, equivalent to 5 ml beer, 2 ml wine per 5 ml. This can be harmful for those suffering from alcoholism. The ethanol content should be taken into account in pregnant or breast-feeding women, children and high-risk groups such as patients with liver disease or epilepsy.
Ponceau 4R (E124) may cause allergic reactions.
This medicinal product contains 16.42 mg sodium per 5 ml. To be taken into consideration by patients on a controlled sodium diet.
If anyone has too much
If anyone has too much contact a doctor or your nearest Accident and Emergency Department (Casualty) taking this pack with you.
If you forget to take the medicine
You should only take this medicine as required following the dosage instructions carefully. If you forget to take a dose, take the next dose when needed. Do not take a double dose.
Keep the product out of the reach and sight of children.
Lower Age Limit
Advisory 12 Years
Please Note: Whilst Chemist Extra makes every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional.
*Disclaimer: Results and outcomes of this product may vary from individual to individual.